MAUDE Adverse Event Report: ZIMMER BIOMET, INC. GREATER TROCHANTER FEMORAL NAIL; FEMUR INTRAMEDULLARY NAIL

ZIMMER BIOMET, INC. GREATER TROCHANTER FEMORAL NAIL; FEMUR INTRAMEDULLARY NAIL
Catalog Number 47249234011
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).G2, country event occurred in: japan.The product will not be evaluated by zimmer biomet as it ws not returned by the customer.Once the investigation has been completed, a follow up/final report will be submitted.
 
Event or Problem Description
It was reported that the patient was implanted with a prosthesis.Subsequently, the patient was revised due to fracture of the implant.There was harm to the patient as the patient had to underwent surgicical/medical intervention.Due diligence is complete.No additional information is available.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).The following sections have been updated: b4, b5, g1, g3, g6, h2, h6, h11.Visual examination of the provided photos identified the nail has fractured.However, as the product was not returned, further analysis could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event was confirmed through the provided photos.H6 component codes: proposed code: mechanical (g04)- im nail.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information is available regarding the incident.

Brand Name
GREATER TROCHANTER FEMORAL NAIL
Common Device Name
FEMUR INTRAMEDULLARY NAIL
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21446789
Report Number0001822565-2025-00450
Device Sequence Number12754547
Product Code HSB
UDI-Device Identifier00889024095953
UDI-Public(01)00889024095953(17)320122(10)65267355
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083497
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number47249234011
Device Lot Number65267355
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown